Pfeifer, Dietmar and Tsatedem, Hervé Awoumlac and Mändle, Andreas and Girschig, Côme (2016) New copulas based on general partitions-of-unity and their applications to risk management. Dependence modeling, 4 (1). pp. 123-140. ISSN 2300-2298

- Published Version

Volltext (3651Kb)


We construct new multivariate copulas on the basis of a generalized infinite partition-of-unity approach. This approach allows, in contrast to finite partition-of-unity copulas, for tail-dependence as well as for asymmetry. A possibility of fitting such copulas to real data from quantitative risk management is also pointed out.

Item Type: Article
Additional Information: Publiziert mit Hilfe des DFG-geförderten Open Access-Publikationsfonds der Carl von Ossietzky Universität Oldenburg.
Uncontrolled Keywords: copulas, partition-of-unity, tail dependence, asymmetry
Subjects: Science and mathematics > Mathematics
Divisions: Faculty of Mathematics and Science > Institute for Mathematics (IfM)
Date Deposited: 19 Sep 2017 13:58
Last Modified: 10 Jan 2018 09:25
URN: urn:nbn:de:gbv:715-oops-33428
DOI: 10.1515/demo-2016-0006

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...